# SDR DL73K990481

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: A Hyd Syst
- Component: 623337
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MCO, LOST BOTH A SYSTEM ENGINE DRIVEN HYDRAULIC PUMPS, LOW PRESSURE LIGHT ILLUMINATED.  CHECKED AND REPLACED ALL CASE DRAIN AND RETURN FILTERS, NO METAL.  REPLACED COCKPIT OVERHEAD HYDRAULIC PANEL AND BOTH ENGINE DRIVEN HYDRAULIC PUMPS AS PRECAUTION.  RAN ENGINES AND ALL FLIGHT CONTROLS, ALL OPERATION NORMAL.
